# SDR DALA2016011000155

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER SKIN XRS=104 SETTLEMENT AREA OF FWD FAIRING HINGE, NR 1.  WEAR WAS BLENDED OUT IAW SRM 57-01, FIG 1.
